MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 3 CLAM; STOPCOCK I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 3 CLAM; STOPCOCK I.V. SET
Catalog Number MC330027
Medical Device Problem Codes Crack (1135); Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, the investigation is not complete.
 
Event or Problem Description
The event involved a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave¿ clear, 3 clamps, luer lock where the customer reported that the trifuse became disconnected from the lipid line as the connector had broken.The status of the product at the time of the event was use on a patient but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Received one used.List #mc330027, 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave¿ clear, 3 clamps, luer lock; lot #14012443.No visual damages or anomalies were observed.The reported complaint of a disconnection could not be confirmed.The returned sample was tested and no disconnections were observed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 3 CLAM
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21988804
Report Number9617594-2025-00946
Device Sequence Number20925299
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public(01)00887709076419(17)290501(10)14012443
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot Number14012443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown